MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT45CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT45CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 502824300943
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Discomfort (2330); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Pieces of the tampon were falling off and they had been stuck in me [foreign body in reproductive tract].Painful/lower abdomen [abdominal pain lower].Discomfort- lower abdomen [abdominal discomfort].Pieces of the tampon were falling off [device breakage].Pieces of the tampon were falling off.Stuck in me.I had to dig for the remaining pieces [complication of device removal].Case narrative: consumer reported via phone that pieces of the tampon were falling off and became stuck in her.No serious injury was reported.
 
Event or Problem Description
Pieces of the tampon were falling off and they had been stuck in me [foreign body in reproductive tract] painful/lower abdomen [abdominal pain lower] discomfort- lower abdomen [abdominal discomfort] pieces of the tampon were falling off [device breakage].Case narrative: consumer reported via phone that pieces of the tampon were falling off and became stuck in her.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.Complication of device removal event removed.
 
Event or Problem Description
Pieces of the tampon were falling off and they had been stuck in me [foreign body in reproductive tract].Painful/lower abdomen [abdominal pain lower].Discomfort- lower abdomen [abdominal discomfort].Pieces of the tampon were falling off [device breakage].Case narrative: consumer reported via phone that pieces of the tampon were falling off and became stuck in her.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT45CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22004172
Report Number1219109-2025-00139
Device Sequence Number12546746
Product Code HEB
UDI-Device Identifier00073010714410
UDI-Public(01)00073010714410
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number502824300943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/20/2025
06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale